Euclidean distortion and the sparsest cut

Sanjeev Arora, James R. Lee, Assaf Naor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalJournal of the American Mathematical Society
Volume21
Issue number1
DOIs
StatePublished - Jan 2008

Fingerprint

Approximation algorithms
Approximation Algorithms
Euclidean

Keywords

  • Approximation algorithms
  • Bi-lipschitz embeddings
  • Metrics of negative type

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Euclidean distortion and the sparsest cut. / Arora, Sanjeev; Lee, James R.; Naor, Assaf.

In: Journal of the American Mathematical Society, Vol. 21, No. 1, 01.2008, p. 1-21.

Research output: Contribution to journalArticle

Arora, Sanjeev ; Lee, James R. ; Naor, Assaf. / Euclidean distortion and the sparsest cut. In: Journal of the American Mathematical Society. 2008 ; Vol. 21, No. 1. pp. 1-21.
@article{aa0e898be2314e64b86259391f990343,
title = "Euclidean distortion and the sparsest cut",
keywords = "Approximation algorithms, Bi-lipschitz embeddings, Metrics of negative type",
author = "Sanjeev Arora and Lee, {James R.} and Assaf Naor",
year = "2008",
month = "1",
doi = "10.1090/S0894-0347-07-00573-5",
language = "English (US)",
volume = "21",
pages = "1--21",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Euclidean distortion and the sparsest cut

AU - Arora, Sanjeev

AU - Lee, James R.

AU - Naor, Assaf

PY - 2008/1

Y1 - 2008/1

KW - Approximation algorithms

KW - Bi-lipschitz embeddings

KW - Metrics of negative type

UR - http://www.scopus.com/inward/record.url?scp=53349176467&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53349176467&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-07-00573-5

DO - 10.1090/S0894-0347-07-00573-5

M3 - Article

VL - 21

SP - 1

EP - 21

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 1

ER -